# SDR CA050414010

- Difficulty date: April 14, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Propeller: Hartzl HCE3YR2A
- System (JASC): 6120 · Propeller Controlling System
- Part: Rod Bearing
- Part number: B24914S
- Condition: Gouged
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) P/N B2491-4S PC ROD GOUGED ON SPRING AREA BEYOND LIMITS, P/N A2202.  BEARING DENTED BEYOND SERVICABLE LIMITS P/N SPRING END OF SPRING DAMAGED LEAVING A SHARP EDGE TO GOUGE PC ROD SCRAP PARTS RETURNEDTO CUSTOMER.
